# SDR DXTA2011010704401

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 3,685 hours, 2,982 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN CABIN AND COCKPIT AFTER TAKEOFF, SOUCE UNKNOWN, ODOR OF SOMETHING BURNING, MAYBE OIL. HIGHEST ALT PATTERN, ALT AND RTN APA.  INSPECTED PNEUMATIC DISTRIBUTION BLEED AIR DUCTS IN TAILCONE, SERVICED NR 2 ENGINE OIL TO CORRECT LEVEL, CONDUCTED ENVIRONMENTAL SYS OPS CHECK.  NO ODOR PRESENT IN COCKPIT AT THIS TIME.  SUSPECT OIL VAPOR ODOR DUE TO NR 2 ENGINE OIL SEVICED AT MAX LEVEL. MX IAW MM 21-00-00, 12-11-02, & 36-11-00.
